# SDR USAA991111

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160-200
- Part time: 48,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND 2 FOOT BY 3 FOOT CORRODED AREA AT SUB-FLOOR AT STA 160 - STA 200 AND BETWEEN CENTERLINE OF AIRCRAFT AND RT INBOARD SEAT TRACK.  CORROSION TASK NR C46-53303 CORROSION LEVEL 1.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHT 3 PER SRM 53-01.  (X)
